MAUDE Adverse Event Report: CARDINAL HEALTH, INC. MONOJECT; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY

CARDINAL HEALTH, INC. MONOJECT; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 8881540133
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that multiple vial access syringes were cracking upon use.One sample was retained.Per additional information received, the tip was cracking.There was no medical intervention required.
 
Additional Manufacturer Narrative
A sample was received at the plant for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Upon a visual evaluation of the sample, the defect was confirmed for the reported event.Based on the investigation, the root cause could not be determined at this time.A corrective action is not applicable at this time.This complaint will be used for tracking and trending purposes.The following sections were corrected or completed: section d1 brand name: monoject; section d3 manufacturer name city and state: cardinal health 200, inc.Section d4 unique identifier (udi) #: (b)(4).

Brand Name
MONOJECT
Common Device Name
CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19003002
Report Number1017768-2024-00037
Device Sequence Number8464686
Product Code GEA
UDI-Device Identifier10884521082946
UDI-Public(01)10884521082946(17)280831(10)23L125
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881540133
Device Catalogue Number8881540133
Device Lot Number23L125
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/29/2024
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown